Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Wilmington, NC

May 7, 2021New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this special weather statement at May 7, 2021, 10:01 AM EDT for New Hanover County, Pender County, North Carolina. It was in force for 59 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2021, 10:01 AM EDT (14:01 UTC)
Expired
May 7, 2021, 11:00 AM EDT
In force
59 min
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC

The radar

The Wilmington radar (KLTX), 69 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 10:05 AM EDTHAIL 1.55 W Burgaw, NCSOCIAL MEDIA POST FROM BUSINESS IS SOUTHERN WILLARD SHOWED HAIL STONE SLIGHTLY SMALLER THAN A TWO INCH CHALLENGE COIN.
May 7, 10:07 AM EDTHAIL 11 W Currie, NC
May 7, 10:20 AM EDTHAIL 12 W Burgaw, NC
May 7, 10:26 AM EDTHAIL 1Leland, NC
May 7, 10:30 AM EDTHAIL 12 N Hampstead, NC
May 7, 10:32 AM EDTHAIL 11 W Leland, NC1 INCH HAIL REPORT AT NORTH BRUNSWICK COUNTY HIGH SCHOOL CAMPUS
May 7, 10:35 AM EDTHAIL 1.53 Sw Hampstead, NCSOCIAL MEDIA REPORT OF HAIL SOUTH SIDE OF HAMPSTEAD ~1.5 INCHES. HAIL STONE WAS AN AMALGAMATION OF SMALLER STONES.
May 7, 10:50 AM EDTHAIL 11 Ese Ogden, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 2.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -127 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-127 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

940 
WWUS82 KILM 071401
SPSILM

Special Weather Statement
National Weather Service Wilmington NC
1001 AM EDT Fri May 7 2021
 
NCZ096-099-105>110-071500-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Bladen NC-Inland Pender NC-Coastal New Hanover NC-
Coastal Brunswick NC-
1001 AM EDT Fri May 7 2021

...SPECIAL WEATHER STATEMENT FOR NEW HANOVER...PENDER...SOUTHEASTERN
BLADEN...NORTHERN BRUNSWICK AND NORTHEASTERN COLUMBUS COUNTIES UNTIL
1100 AM EDT...

At 1001 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Murray Town to near Honey Island. Movement was
east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wilmington, Leland, Carolina Beach, Burgaw, Wrightsville Beach, Kure
Beach, Surf City, Snows Cut, Rich Inlet, South Masonboro Island,
Figure Eight Island, North Masonboro Island, Rowan, Hampstead,
Boiling Spring Lakes, Lake Waccamaw, Northwest, Sandyfield, Topsail
Beach and Penderlea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3434 7766 3425 7776 3415 7784 3400 7791
      3415 7863 3461 7831 3460 7830 3458 7826
      3455 7825 3468 7816 3473 7810 3473 7801
      3471 7798 3472 7794 3472 7768 3448 7758
      3444 7752
TIME...MOT...LOC 1401Z 275DEG 33KT 3462 7787 3418 7841 

$$

IGB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at May 7, 7:19 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 7, 7:19 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
719 AM EDT Fri May 7 2021

.SYNOPSIS...
Weak low pressure will lift north through the area Friday
morning, followed by high pressure on Saturday that will
migrate off of the southeast coast early Sunday. A cold front
will move through by Tuesday with brief high pressure to
follow. Low pressure will develop along lingering front to the
south lifting north across the area on Thursday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Mid-level s/w trof to swing across the area today. Sfc low to
develop nearly overhead, along the NC-SC border near Little
River Inlet early this morning. The threat for convection will
occur from now, and eventually end from WSW to ENE by the mid-
afternoon hours. The ILM NC Counties will be the primary target
for scattered convection to occur, with the ILM SC CWA remaining
more widely scattered and closer to the NC_SC border. Model SkewTs
indicate CAPE to remain relatively below 1000 Joules, with DCAPE
values nearly the majority of this CAPE. WBZ values in the
6500-7500 ft range due to lowered freezing levels in the 7k to
8k foot range. Mentioned possible hail in the aviation
discussion for the ILM terminal and will mention it's
possibility in this discussion. For the HWO, will mention hail
and wind gusts for possible strong to severe tstorm threat in a
small window mainly across the ILM NC CWA thru mid afternoon.
SPC has NC CWA within a Marginal SVR risk. For max temps today,
went with 1 or 2 degrees hier than MOS consensus. Breezy W to NW
winds will 1st develop over the SC CWA then translate across
the NC CWA this aftn as the sfc low intensifies as it exits well
offshore.

Skies will clear out quickly from mid to late this aftn as
the trof axis swings east of the area. Will be under NW flow
aloft tonight thru Sat, scouring out any moisture that makes it
across the Appalachians. Subsidence aloft should also become
more apparent with time, further eliminating cloud development
especially later tonight into Sat. Stayed close to a max temp
consensus with models for Sat.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
High pressure will be shifting off the Fl coast Sat night while
a trough moves off the Northeast coast. Looks like a weak
trough will drop south with winds shifting from W to N. By Sun
morning, high pressure will move farther offshore as warm front
lifts north with an increasing warmer and more humid return
flow. Should see some mid to high clouds increasing through the
day, but no pcp through the period. Temps will reach into the
80s most places with dewpoints increasing a good 10 to 15
degrees Sun into Sun night. This will keep above normal temps
into Sun night.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Southerly return flow continues into Monday with an increasing
chc of shwrs in a warm and humid air mass ahead of a cold front.
The front will drop south by Tues with high pressure building in
behind it. This should bring drier and cooler air with temps
dropping from the 80s on Mon down a good 5 degrees below normal
with temps down near 70 into midweek. High pressure will shift
off the coast Wed night into Thurs as low pressure develops
along lingering front to the south. The low will lift northward
with decent chc of rain for Thurs. High pressure will build in
behind exiting low for Fri. Temps will warm back to normal by
Thurs in an increasingly warm and humid air mass.

&&

.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
Lingering patchy low stratus across inland NE SC will dissipate
quickly this morning. Scattered thunderstorms possible across
SE NC this morning through early afternoon, with chance of
intermittent MVFR ceilings at LBT and ILM. Some thunderstorms
may produce hail small, possibly large, hail. Gusty WNW winds
will develop by late morning across NE SC and early afternoon
for SE NC as low pressure offshore exits to the northeast. Skies
will be mostly clear for NE SC by afternoon hours, and clear
for SE NC in the evening. NW winds back to westerly overnight
around 5 kts.

Extended Outlook...Predominantly VFR through Sunday with gusty
NW winds expected Sat and gusty S winds developing Sun. Cold
front approaches Monday with chance for sub-VFR conditions and
precipitation through early Tuesday.

&&

.MARINE...
Through Saturday...
SCA posted for all waters for this afternoon through atleast
midnight tonight. May extend it longer for the waters north of
Cape Fear NC due to the tighter gradient taking longer to relax.
Sfc low developing near Little River Inlet this morning will
race ENE to well offshore from Cape Hatteras by sunset. In it's
wake, the sfc pg will tighten along with a cool surge this
afternoon into this evening. The sfc pg relaxes enough later
tonight to diminish winds below SCA thresholds. And this will
persist thru Sat, with SW winds hovering in the 10-20 kt range
with a few gusts up to 25 kt in the morning. Seas will initially
this morning will be driven by a pseudo or fresh swell around 2
ft exhibiting 6 second periods. Offshore wind driven waves will
become the dominant player, running at 3 to 5 second periods
once those W to NW winds kick up later today.

Saturday night through Tuesday...
Trough may drop southward with winds possibly going around to
the N briefly before a southerly return flow develops into
Sunday as high pressure shifts farther off the coast. Lighter
and more variable winds Sat night into Sun will allow seas to
drop below 3 ft before rising steadily in increasing southerly
push Sun night into early Mon. Seas may reach to near or just
over advisory criteria by early Mon. A cold front will move
through early Tues with a shift to northerly winds. Seas in the
3 to 5 ft range will drop into midweek as high pressure builds
in.

&&

.FIRE WEATHER...
Have re-issued the FDS for today with no changes from previous
Fire Wx discussion. Will likely need to coordinate with various
state forestries for the potential of issuing another FDS for
Sat.

Previous Discussion from Thu Afternoon...
After coordination with our forestry partners and surrounding
offices, have issued Fire Danger Statement(FDS) for tomorrow
when dry surge of NW winds occurs. Left Brunswick/Pender/New
Hanover for now given RH values higher and better precip chances
there. Enhanced fire danger possible again on Saturday. RH
values currently look a little lower on Sat but winds should
diminish so will be borderline. However, given very dry fuels it
will need to be reevaluated for future product potential.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Small Craft Advisory from noon today to midnight EDT tonight
     for AMZ252-254-256.
     Small Craft Advisory from 3 PM this afternoon to 3 AM EDT
     Saturday for AMZ250.

&&

SYNOPSIS...ILM
NEAR TERM...DCH/MCW
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...VAO
MARINE...DCH/RGZ
FIRE WEATHER...
Hazardous weather outlook, May 7, 3:50 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
350 AM EDT Fri May 7 2021

NCZ087-096-099-081000-
Robeson-Bladen-Columbus-
350 AM EDT Fri May 7 2021

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms are possible through early
afternoon. Large Hail and Damaging wind gusts are the primary
concerns.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Danger Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ105-107-109-081000-
Inland Pender-Inland New Hanover-Inland Brunswick-
350 AM EDT Fri May 7 2021

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms are possible through early
afternoon. Large Hail and Damaging wind gusts are the primary
concerns.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-081000-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
350 AM EDT Fri May 7 2021

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms are possible through early
afternoon. Large Hail and Damaging wind gusts are the primary
concerns.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ017-023-024-032-033-039-055-058-059-081000-
Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Inland Georgetown-Central Horry-Northern Horry-
350 AM EDT Fri May 7 2021

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Danger Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-081000-
Coastal Horry-Coastal Georgetown-
350 AM EDT Fri May 7 2021

...FIRE DANGER STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Danger Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ252-254-256-081000-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
350 AM EDT Fri May 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

For Sunday Night into Monday...
Small Craft Advisory conditions possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-081000-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
350 AM EDT Fri May 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

For Sunday Night into Monday...
Small Craft Advisory conditions possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

dch

In the hours before

Special weather statement, May 7, 8:57 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington NC
857 AM EDT Fri May 7 2021

NCZ087-096-099-071330-
Robeson NC-Columbus NC-Bladen NC-
857 AM EDT Fri May 7 2021

...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL ROBESON...WESTERN
BLADEN AND NORTH CENTRAL COLUMBUS COUNTIES UNTIL 930 AM EDT...

At 857 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near White Oak to near Butters. Movement was
east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Bladenboro, Smiths, Ruskin, Howellsville, Bladen Community College,
Abbottsburg, Tolarsville, Duart, Butters, White Oak, Dublin and Tar
Heel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3477 7860 3449 7868 3436 7879 3453 7901
      3481 7886
TIME...MOT...LOC 1257Z 274DEG 22KT 3477 7876 3451 7891

VAO
Local storm report, May 7, 9:24 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
924 AM EDT FRI MAY 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             WHITE LAKE              34.64N  78.50W
05/07/2021  E1.00 INCH       BLADEN             NC   BROADCAST MEDIA

&&

EVENT NUMBER ILM2100026

MK
Special weather statement, May 7, 9:28 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington NC
928 AM EDT Fri May 7 2021

NCZ096-099-105-071415-
Columbus NC-Bladen NC-Inland Pender NC-
928 AM EDT Fri May 7 2021

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PENDER...SOUTHEASTERN
BLADEN AND NORTHEASTERN COLUMBUS COUNTIES UNTIL 1015 AM EDT...

At 927 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Lagoon to near Hallsboro.
Movement was southeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Whiteville, Rowan, Lake Waccamaw, Sandyfield, Penderlea, Point
Caswell, Hallsboro, Redbug, Council, Riegelwood, Carvers, Lisbon,
Lagoon, Elkton, Rooks, Emerson, Kelly, Freeman, Delco and Clarkton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3472 7800 3422 7825 3421 7831 3432 7878
      3473 7853 3473 7839 3470 7837 3469 7835
      3467 7832 3461 7831 3458 7826 3455 7825
      3468 7816 3471 7811 3472 7811 3473 7801
TIME...MOT...LOC 1327Z 297DEG 30KT 3464 7849 3436 7863

VAO
Local storm report, May 7, 9:45 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
945 AM EDT FRI MAY 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             4 SW PENDERLEA          34.64N  78.11W
05/07/2021  E0.75 INCH       PENDER             NC   EMERGENCY MNGR

&&

EVENT NUMBER ILM2100027

MK
Local storm report, May 7, 9:48 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
948 AM EDT FRI MAY 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             ELIZABETHTOWN           34.62N  78.61W
05/07/2021  E1.75 INCH       BLADEN             NC   BROADCAST MEDIA

            PICTURES RELAYED VIA TWITTER.

&&

EVENT NUMBER ILM2100028

MK
Special weather statement, May 7, 10:01 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1001 AM EDT Fri May 7 2021

NCZ096-099-105>110-071500-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Bladen NC-Inland Pender NC-Coastal New Hanover NC-
Coastal Brunswick NC-
1001 AM EDT Fri May 7 2021

...SPECIAL WEATHER STATEMENT FOR NEW HANOVER...PENDER...SOUTHEASTERN
BLADEN...NORTHERN BRUNSWICK AND NORTHEASTERN COLUMBUS COUNTIES UNTIL
1100 AM EDT...

At 1001 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Murray Town to near Honey Island. Movement was
east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wilmington, Leland, Carolina Beach, Burgaw, Wrightsville Beach, Kure
Beach, Surf City, Snows Cut, Rich Inlet, South Masonboro Island,
Figure Eight Island, North Masonboro Island, Rowan, Hampstead,
Boiling Spring Lakes, Lake Waccamaw, Northwest, Sandyfield, Topsail
Beach and Penderlea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3434 7766 3425 7776 3415 7784 3400 7791
      3415 7863 3461 7831 3460 7830 3458 7826
      3455 7825 3468 7816 3473 7810 3473 7801
      3471 7798 3472 7794 3472 7768 3448 7758
      3444 7752
TIME...MOT...LOC 1401Z 275DEG 33KT 3462 7787 3418 7841

IGB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:47 AM EDTSmall Craft AdvisoryILM20 hr
May 7, 5:47 AM EDTSpecial Marine WarningILM28 min
May 7, 5:55 AM EDTSpecial Marine WarningILM20 min
May 7, 7:35 AM EDTSpecial Weather StatementILMRobeson55 min
May 7, 8:13 AM EDTSpecial Weather StatementILMBladen32 min
May 7, 8:26 AM EDTSpecial Weather StatementILMRobeson34 min
May 7, 8:41 AM EDTSpecial Weather StatementILMBladen64 min
May 7, 8:47 AM EDTSevere Thunderstorm WarningILMBladen28 min
May 7, 8:57 AM EDTSpecial Weather StatementILMBladen33 min
May 7, 9:06 AM EDTSevere Thunderstorm WarningILMBladen25 min
May 7, 9:28 AM EDTSpecial Weather StatementILMBladen47 min
May 7, 10:27 AM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender33 min
May 7, 10:41 AM EDTSpecial Marine WarningILM49 min
May 7, 11:31 AM EDTSpecial Marine WarningILM29 min
May 7, 3:30 PM EDTFire Weather WatchILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson15 hr
May 7, 3:44 PM EDTSpecial Weather StatementILMRobeson31 min
May 7, 3:59 PM EDTSpecial Weather StatementILMBrunswick61 min
May 7, 4:38 PM EDTSpecial Marine WarningILM37 min
May 7, 4:40 PM EDTSpecial Weather StatementILMNew Hanover20 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.